Ear popping !: I am just wondering if... - British Heart Fou...

British Heart Foundation

21,490 members14,569 posts

Ear popping !

Auctioneerjim
Auctioneerjim

I am just wondering if anyone else has encountered this ! Past few days I feel like my ears want to pop but can’t !!! I suffered heart attack at Christmas had one stent fitted and on the usual cocktail of drugs. Not been doing too bad really but this is bothering me ! The only thing that’s changed is a drug called ramipril which my go doubled my dose from 2.5 mg to 5 mg per day about 2 weeks ago Could this be the cause ? Thanks for any advice !

7 Replies
oldestnewest

Could be an unrelated ear or sinus problem. Despite having heart issues we still get the usual range of ailements lol

Yep ! Every time I get a twinge or a niggle I fear the worst !

On a serious note it may be worth speaking to your doctor as I understand that Ramipril can cause issues that your report e.g. copied from Internet

Gentamicin, used intravenously, is a well known cause of tinnitus and vertigo along with hearing loss. ... ACE inhibitors are medications used to lower blood pressure that may cause ringing in the ears. These end in -il (common examples are lisinopril, enalapril, and ramipril).26 Jul 2017

I hate quoting from the web as I know that if you google any combination of issues you are sure to find a worrying answer, but it looks like Ramipril could be the culprit.

Thanks for that I think that’s it !

gal4God
gal4God in reply to NathanBlau

Sounds like that to me I’ve had this many times, get to ur go? It’s a minor illness.

i have this but its nothing to do with my heart problems. mine is a blocked Eustacian tube or it can be a hayfever symptom

Yes, likewise.I put it down to the Ramipril.

You may also like...